# SDR DLM88960182

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919DE
- Make and model: Doug MD-88
- Aircraft serial: 53422
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Reqd Service
- Location: Nlg
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NOSE GEAR UNSAFE LIGHT ON RETRACTION, CYCLED SAME LIGHT WITH CORRESPONDING NOISE.  SERVICED NOSE STRUT PER JIC OP 4703, JACKED A/C, CYCLED NOSE GEAR AND ALL IND NORMAL.  A/C OK FOR SERVICE.
